On the number of divisors of quadratic polynomials

Christopher Hooley Bristol University, England

TBD mathscidoc:1701.331252

Acta Mathematica, 110, (1), 97-114, 1963.4
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:02 uploaded by actaadmin ] [ 205 downloads ] [ 0 comments ] [ Cited by 41 ]
@inproceedings{christopher1963on,
  title={On the number of divisors of quadratic polynomials},
  author={Christopher Hooley},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203202236992961},
  booktitle={Acta Mathematica},
  volume={110},
  number={1},
  pages={97-114},
  year={1963},
}
Christopher Hooley. On the number of divisors of quadratic polynomials. 1963. Vol. 110. In Acta Mathematica. pp.97-114. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203202236992961.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved